Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Is it safe to masturbate while on medicines for hypertension ?

Dear doc , I am 21 M, I am suffering from Hypertension And I am taking medication for the same Revelol XL 25 and Amlodipine 2.5, will I have any side effects if I mastrabate ?
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  1042
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist, Interventional 's  Response
Hello Dear ....
welcome ....
first of all if u masturbate its totally normal, and there will not be any side effect of masturbation, only thing u should remember is that any thing extreme is not good. but important point is that you r only 21 and u have high blood pressure, which is matter of concern, not the masturbation.
u should go to a specialist to identify for any secondary cause for hypertension.
good luck and wish u a normal blood pressure ...
Answered: Sat, 24 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor